# SDR AALA20110323MIA02

- Difficulty date: March 23, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N793AN
- Make and model: Boeing 777223
- Aircraft serial: 30255
- Aircraft time: 42,053 hours, 5,716 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Leaking
- Location: Filter Module
- Stage of operation: CR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

MIA - INFLIGHT EXE-JFK. CREW REPORTED CENTER HYDRAULIC FLUID LOSS.  EMERGENCY DECLARED FLIGHT DIVERTED MIA LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND HYDRAULIC FLUID LEAKING FROM FILTER MODULE FOR AC PUMP.  REPLACED C2 PUMP FILTER MODULE O-RING.  SYSTEM GROUND CHECK NORMAL OPERATION.
